zbMATH — the first resource for mathematics

The large deviations theorem and ergodicity. (English) Zbl 1152.37304
Summary: Some relationships between stochastic and topological properties of dynamical systems are studied. For a continuous map \(f\) from a compact metric space \(X\) into itself, we show that if \(f\) satisfies the large deviations theorem then it is topologically ergodic. Moreover, we introduce the topologically strong ergodicity, and prove that if \(f\) is a topologically strongly ergodic map satisfying the large deviations theorem then it is sensitively dependent on initial conditions.

37B20 Notions of recurrence and recurrent behavior in dynamical systems
37A05 Dynamical aspects of measure-preserving transformations
Full Text: DOI
[1] Li, T.Y.; Yorke, J., Period three implies chaos, Am math monthly, 82, 985-992, (1975) · Zbl 0351.92021
[2] Devaney, R.L., An introduction to chaotic dynamical systems, (1989), Addison-Wesley Redwood City · Zbl 0695.58002
[3] Banks, J.; Brooks, J.; Cairns, G.; Davis, G.; Stacey, P., On the devaney’s definition of chaos, Am math monthly, 99, 332-334, (1992) · Zbl 0758.58019
[4] Ruelle, D.; Takens, F., On the natural of turbulence, Commn math phys, 20, 167-192, (1971) · Zbl 0223.76041
[5] Auslander, J.; Yorke, J., Interval maps, factors of maps, and chaos, Tohuko J math, 32, 177-188, (1980) · Zbl 0448.54040
[6] Liverani, C., Decay of correlations, Ann math, 142, 2, 239-301, (1995) · Zbl 0871.58059
[7] Liverani, C., Decay of correlations for piecewise expanding maps, J stat phys, 78, 1111-1129, (1995) · Zbl 1080.37501
[8] Viana, M., Stochastic dynamics of deterministic systems, (1998), Instituto de Mathematica Pura e Aplicada
[9] Yong, L.S., Stochastic stability of hyperbolic attractors, Ergodic theory dyn systems, 6, 311-319, (1986) · Zbl 0633.58023
[10] Xu, Z.J.; Lin, W.; Ruan, J., Decay of correlations implies chaos in the sense of devamey, Chaos, solitons & fractals, 22, 305-310, (2004) · Zbl 1060.37002
[11] Wu, C.; Xu, Z.J.; Lin, W.; Ruan, J., Stochastic properties in devaney’s, Chaos, solitons & fractals, 23, 1195-1199, (2005) · Zbl 1079.37026
[12] Xiong, J.C.; Yang, Z.G., Chaos caused by a topologically mixing maps, ()
[13] Yang, R.S., Topologically ergodic maps, Acta math sinica, 44, 6, 1063-1068, (2001), [in Chinese] · Zbl 1012.37007
[14] Wang, H.Y.; Xiong, J.C., Some properties of topologically ergodic maps, Acta math sinica, 47, 5, 859-866, (2004), [in Chinese] · Zbl 1116.37006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.